question-icon

Does Lyrica Cause Disorientation While Using Morphine Patches?

default
Posted on Thu, 3 Mar 2016
Question: Does Lyrica cause disorientation, whilst using morphine patches for severe back pain
doctor
Answered by Dr. Shubham Mehta (37 minutes later)
Brief Answer:
Lyrica can cause disorientation.

Detailed Answer:
Hello
Welcome here.
I can understand your concerns.

Lyrica is known to cause dizziness and disorientation.
Considering the age of 91, 2 tablets of lyrica can easily cause disorientation.
I would suggest to withhold lyrics for tonight and consult doctor asap if the disorientation persists.

Hoping for early recovery.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 2136 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Does Lyrica Cause Disorientation While Using Morphine Patches?

Brief Answer: Lyrica can cause disorientation. Detailed Answer: Hello Welcome here. I can understand your concerns. Lyrica is known to cause dizziness and disorientation. Considering the age of 91, 2 tablets of lyrica can easily cause disorientation. I would suggest to withhold lyrics for tonight and consult doctor asap if the disorientation persists. Hoping for early recovery. Thanks.